Alert archive / Texas / River Flood Warnings in 2012
River Flood Warning 34, NWS Shreveport, LA
NWS Shreveport, LA issued this river flood warning at Mar 19, 2012, 8:39 PM CDT for 4 counties in Texas. It took effect at Mar 21, 2012, 2:05 PM CDT. It was in force for 24 hr.
The area
The outline as issued.
The facts
- Issued
- Mar 19, 2012, 8:39 PM CDT (01:39 UTC)
- In effect from
- Mar 21, 2012, 2:05 PM CDT
- Expired
- Mar 22, 2012, 2:05 PM CDT
- In force
- 24 hr
- Issued by
- NWS Shreveport, LA
- Area
- Storm-based polygon
- Flood severity
- Minor
Counties Gregg County, TX, Harrison County, TX, Marion County, TX, Upshur County, TX
The radar
The Shreveport radar (KSHV), 67 km from the middle of the area, began a volume at 01:41 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Little Cypress Creek near Jefferson (JFFT2).
- Action stage
- 12.5 ft
- Minor stage
- 13 ft
- Moderate stage
- 16 ft
- Major stage
- 19 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 07346070, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
977 WGUS44 KSHV 200139 FLWSHV BULLETIN - EAS ACTIVATION REQUESTED FLOOD WARNING NATIONAL WEATHER SERVICE SHREVEPORT LA 839 PM CDT MON MAR 19 2012 TXC183-203-315-459-210139- /O.NEW.KSHV.FL.W.0034.120321T1905Z-000000T0000Z/ /JFFT2.1.ER.120321T1905Z.120324T0600Z.000000T0000Z.NO/ 839 PM CDT MON MAR 19 2012 THE NATIONAL WEATHER SERVICE IN SHREVEPORT HAS ISSUED A * FLOOD WARNING FOR THE LITTLE CYPRESS BAYOU NEAR JEFFERSON TEXAS * FROM WEDNESDAY AFTERNOON UNTIL FURTHER NOTICE...OR UNTIL THE WARNING IS CANCELLED. * AT 8:15 PM MONDAY THE STAGE WAS 10.2 FEET. * MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 13 FEET. * FORECAST...RISE ABOVE FLOOD STAGE BY WEDNESDAY EARLY AFTERNOON AND CONTINUE TO RISE TO NEAR 15.5 FEET BY EARLY SATURDAY MORNING. * IMPACT...AT 16 FEET...LOWLAND FLOODING WILL SLOWLY DECREASE... HOWEVER...THE CREEK WILL REMAIN ABOVE FLOOD STAGE FOR SEVERAL MORE DAYS. && LAT...LON 3267 9470 3266 9448 3276 9427 3273 9425 3260 9459 $$
4 follow-up statements
314 WGUS84 KSHV 201557 FLSSHV FLOOD STATEMENT NATIONAL WEATHER SERVICE SHREVEPORT LA 1057 AM CDT TUE MAR 20 2012 LAC017-TXC067-203-315-211557- /O.EXT.KSHV.FL.W.0032.120322T1929Z-000000T0000Z/ /LCOL1.1.ER.120322T1929Z.120325T0000Z.000000T0000Z.NO/ 1057 AM CDT TUE MAR 20 2012 THE FLOOD WARNING CONTINUES FOR THE BIG CYPRESS BAYOU AT CADDO LAKE. * FROM THURSDAY AFTERNOON UNTIL FURTHER NOTICE...OR UNTIL THE WARNING IS CANCELLED. * AT 700 AM TUESDAY THE POOL STAGE WAS 169.9 FEET. * MINOR FLOODING IS FORECAST. * FLOOD POOL STAGE IS 172 FEET. * FORECAST...RISE ABOVE FLOOD STAGE BY THURSDAY EARLY AFTERNOON AND CONTINUE TO RISE TO NEAR 174.0 FEET BY SATURDAY EVENING. * IMPACT...EXPECT FLOODING IN THE CYPRESS VILLAGE...CADDO LAKE STATE PARK...AND IN UNCERTAIN TEXAS WITH FLOODED ACCESS ROADWAYS AND STRUCTURE FLOODING AS WELL. && LAT...LON 3278 9418 3281 9400 3270 9392 3266 9404 3267 9412 $$ TXC067-315-211556- /O.EXT.KSHV.FL.W.0033.120321T0600Z-000000T0000Z/ /JEFT2.1.ER.120321T0600Z.120324T1800Z.000000T0000Z.NO/ 1057 AM CDT TUE MAR 20 2012 THE FLOOD WARNING CONTINUES FOR THE BLACK CYPRESS BAYOU AT JEFFERSON TEXAS. * FROM LATE TONIGHT UNTIL FURTHER NOTICE...OR UNTIL THE WARNING IS CANCELLED. * AT 1000 AM TUESDAY THE STAGE WAS 10.6 FEET. * MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 13 FEET. * FORECAST...RISE ABOVE FLOOD STAGE BY EARLY WEDNESDAY MORNING AND CONTINUE TO RISE TO NEAR 17.5 FEET BY SATURDAY EARLY AFTERNOON. * IMPACT MINOR LOWLAND FLOODING. && LAT...LON 3297 9448 3275 9425 3275 9433 3278 9440 3289 9450 $$ TXC183-203-315-459-211556- /O.EXT.KSHV.FL.W.0034.120322T0000Z-000000T0000Z/ /JFFT2.1.ER.120322T0000Z.120324T1200Z.000000T0000Z.NO/ 1057 AM CDT TUE MAR 20 2012 THE FLOOD WARNING CONTINUES FOR THE LITTLE CYPRESS BAYOU NEAR JEFFERSON TEXAS. * FROM WEDNESDAY EVENING UNTIL FURTHER NOTICE...OR UNTIL THE WARNING IS CANCELLED. * AT 1015 AM TUESDAY THE STAGE WAS 10.3 FEET. * MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 13 FEET. * FORECAST...RISE ABOVE FLOOD STAGE BY WEDNESDAY EVENING AND CONTINUE TO RISE TO NEAR 15.5 FEET BY SATURDAY EARLY AFTERNOON. * IMPACT MINOR LOWLAND FLOODING. && LAT...LON 3267 9470 3266 9448 3276 9427 3273 9425 3260 9459 $$
196 WGUS84 KSHV 210123 FLSSHV FLOOD STATEMENT NATIONAL WEATHER SERVICE SHREVEPORT LA 823 PM CDT TUE MAR 20 2012 LAC017-TXC067-203-315-220123- /O.EXT.KSHV.FL.W.0032.120323T1255Z-000000T0000Z/ /LCOL1.1.ER.120323T1255Z.120324T1200Z.000000T0000Z.NO/ 823 PM CDT TUE MAR 20 2012 THE FLOOD WARNING CONTINUES FOR THE BIG CYPRESS BAYOU AT CADDO LAKE. * FROM FRIDAY MORNING UNTIL FURTHER NOTICE...OR UNTIL THE WARNING IS CANCELLED. * AT 700 AM TUESDAY THE POOL STAGE WAS 169.9 FEET. * MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 172.0 FEET. * FORECAST...RISE ABOVE FLOOD STAGE BY FRIDAY MORNING AND CONTINUE TO RISE TO NEAR 174.0 FEET BY SATURDAY EVENING. * IMPACT...EXPECT CONSIDERABLE FLOODING IN CYPRESS VILLAGE...CADDO LAKE STATE PARK...AND IN UNCERTAIN TEXAS WITH SEVERAL STRUCTURES FLOODED AND NEARLY ALL ACCESS ROADS AS WELL. && LAT...LON 3278 9418 3281 9400 3270 9392 3266 9404 3267 9412 $$ TXC067-315-220123- /O.EXT.KSHV.FL.W.0033.120322T0200Z-000000T0000Z/ /JEFT2.1.ER.120322T0200Z.120324T1200Z.000000T0000Z.NO/ 823 PM CDT TUE MAR 20 2012 THE FLOOD WARNING CONTINUES FOR THE BLACK CYPRESS BAYOU AT JEFFERSON TEXAS. * FROM WEDNESDAY EVENING UNTIL FURTHER NOTICE...OR UNTIL THE WARNING IS CANCELLED. * AT 800 PM TUESDAY THE STAGE WAS 10.8 FEET. * MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 13 FEET. * FORECAST...RISE ABOVE FLOOD STAGE BY WEDNESDAY LATE EVENING AND CONTINUE TO RISE TO NEAR 17.5 FEET BY SATURDAY EARLY AFTERNOON. && LAT...LON 3297 9448 3275 9425 3275 9433 3278 9440 3289 9450 $$ TXC183-203-315-459-220123- /O.EXT.KSHV.FL.W.0034.120322T1800Z-000000T0000Z/ /JFFT2.1.ER.120322T1800Z.120324T0600Z.000000T0000Z.NO/ 823 PM CDT TUE MAR 20 2012 THE FLOOD WARNING CONTINUES FOR THE LITTLE CYPRESS BAYOU NEAR JEFFERSON TEXAS. * FROM THURSDAY AFTERNOON UNTIL FURTHER NOTICE...OR UNTIL THE WARNING IS CANCELLED. * AT 815 PM TUESDAY THE STAGE WAS 10.5 FEET. * MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 13 FEET. * FORECAST...RISE ABOVE FLOOD STAGE BY THURSDAY EARLY AFTERNOON AND CONTINUE TO RISE TO NEAR 15.5 FEET BY SATURDAY EARLY AFTERNOON. && LAT...LON 3267 9470 3266 9448 3276 9427 3273 9425 3260 9459 $$
818 WGUS84 KSHV 211536 FLSSHV FLOOD STATEMENT NATIONAL WEATHER SERVICE SHREVEPORT LA 1036 AM CDT WED MAR 21 2012 LAC017-TXC067-203-315-211606- /O.CAN.KSHV.FL.W.0032.000000T0000Z-120321T1536Z/ /LCOL1.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/ 1036 AM CDT WED MAR 21 2012 THE FLOOD WARNING IS CANCELLED FOR THE BIG CYPRESS BAYOU AT CADDO LAKE. * AT 700 AM WEDNESDAY THE POOL STAGE WAS 170.3 FEET. * FLOOD POOL STAGE IS 172 FEET. * FORECAST...THE LAKE WILL CREST BELOW FLOOD STAGE AT 171.5 FEET SATURDAY MORNING. && LAT...LON 3278 9418 3281 9400 3270 9392 3266 9404 3267 9412 $$ TXC067-315-221536- /O.EXT.KSHV.FL.W.0033.120324T0000Z-000000T0000Z/ /JEFT2.1.ER.120324T0000Z.120325T1200Z.000000T0000Z.NO/ 1036 AM CDT WED MAR 21 2012 THE FLOOD WARNING CONTINUES FOR THE BLACK CYPRESS BAYOU AT JEFFERSON TEXAS. * FROM FRIDAY EVENING UNTIL FURTHER NOTICE...OR UNTIL THE WARNING IS CANCELLED. * AT 1000 AM WEDNESDAY THE STAGE WAS 11.2 FEET. * MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 13 FEET. * FORECAST...RISE ABOVE FLOOD STAGE BY FRIDAY EVENING AND CONTINUE TO RISE TO NEAR 13.5 FEET BY SUNDAY MORNING. * IMPACT...MINOR LOWLAND FLOODING. && LAT...LON 3297 9448 3275 9425 3275 9433 3278 9440 3289 9450 $$ TXC183-203-315-459-221536- /O.EXT.KSHV.FL.W.0034.120326T0000Z-000000T0000Z/ /JFFT2.1.ER.120326T0000Z.120326T0000Z.000000T0000Z.NO/ 1036 AM CDT WED MAR 21 2012 THE FLOOD WARNING CONTINUES FOR THE LITTLE CYPRESS BAYOU NEAR JEFFERSON TEXAS. * FROM SUNDAY EVENING UNTIL FURTHER NOTICE...OR UNTIL THE WARNING IS CANCELLED. * AT 1015 AM WEDNESDAY THE STAGE WAS 10.9 FEET. * MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 13 FEET. * FORECAST...THE BAYOU IS EXPECTED TO RISE TO NEAR FLOOD STAGE SUNDAY EVENING. && LAT...LON 3267 9470 3266 9448 3276 9427 3273 9425 3260 9459 $$
481 WGUS84 KSHV 221442 FLSSHV FLOOD STATEMENT NATIONAL WEATHER SERVICE SHREVEPORT LA 942 AM CDT THU MAR 22 2012 TXC067-315-221512- /O.CAN.KSHV.FL.W.0033.000000T0000Z-120322T1442Z/ /JEFT2.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/ 942 AM CDT THU MAR 22 2012 THE FLOOD WARNING IS CANCELLED FOR THE BLACK CYPRESS BAYOU AT JEFFERSON TEXAS. * AT 500 AM THURSDAY THE STAGE WAS 11.4 FEET. * FLOOD STAGE IS 13 FEET. * FORECAST...THE BAYOU WILL CREST BELOW FLOOD STAGE AT 12.5 FEET SATURDAY MORNING. $$ TXC183-203-315-459-221512- /O.CAN.KSHV.FL.W.0034.000000T0000Z-120322T1442Z/ /JFFT2.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/ 942 AM CDT THU MAR 22 2012 THE FLOOD WARNING IS CANCELLED FOR THE LITTLE CYPRESS BAYOU NEAR JEFFERSON TEXAS. * AT 915 AM THURSDAY THE STAGE WAS 11.1 FEET. * FLOOD STAGE IS 13.0 FEET. * FORECAST...THE BAYOU WILL CREST BELOW FLOOD STAGE AT 11.7 FEET FRIDAY EVENING. $$
What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Shreveport, LA wrote its last area forecast discussion before this river flood warning went out at Mar 19, 3:40 PM CDT, 4 hours 59 minutes earlier.
Area forecast discussion, Mar 19, 3:40 PM CDT, 4 hours 59 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SHREVEPORT LA
340 PM CDT MON MAR 19 2012
.DISCUSSION...
BAND OF CONVECTION ACROSS CENTRAL TEXAS DRIFTING EAST THIS
AFTERNOON. EXPECTING INCREASED COVERAGE ACROSS THE FOUR STATE
REGION LATER THIS EVENING AS UPPER-LEVEL LOW DIGS SOUTH FROM THE
ROCKIES...PARKS ACROSS OKLAHOMA...AND TAPS INTO ABUNDANT PACIFIC
MOISTURE.
UPPER-LEVEL DIFFLUENCE BETWEEN THE LOW ACROSS TEXAS AND A RIDGE
ACROSS THE SOUTHEAST TO GENERATE SIGNIFICANT RAIN EVENT ACROSS THE
REGION THROUGH WEDNESDAY AFTERNOON. WENT AHEAD AND EXPANDED FLASH FLOOD
WATCH TO COVER THE ENTIRE FOUR STATE REGION THROUGH WEDNESDAY
MORNING. IN ADDITION TO HEAVY RAINFALL...THE POSSIBILITY OF SEVERE
THUNDERSTORMS PRODUCING DAMAGING WINDS AND TORNADOS EXIST FROM
TONIGHT THROUGH TUESDAY.
THE INITIAL PUSH OF CONVECTION TO BEGIN THIS EVENING ACROSS EAST
TEXAS AND SOUTHEAST OKLAHOMA AS THE BAND OF CONVECTION ACROSS
NORTH TEXAS SLIDES EAST. BECAUSE OF THE SLOW PROGRESSION OF THE
SYSTEM...MANY AREAS WILL EXPERIENCE REPEATED BOUTS OF HEAVY
RAINFALL. BY TUESDAY EVENING...ANOTHER BAND OF CONVECTION TO
DEVELOP ACROSS SOUTHERN ARKANSAS AND NORTH LOUISIANA...CONTINUING
THROUGH WEDNESDAY AFTERNOON.
SHOULD BEGIN TO SEE IMPROVING CONDITIONS OVERNIGHT WEDNESDAY AS
THE UPPER-LOW LIFTS NORTHEAST. HOWEVER...LINGERING SURFACE
BOUNDARY ACROSS NORTHERN GULF COAST MAY ALLOW FOR ISOLATED
CONVECTION ACROSS THE SOUTHERN ZONES LATE INTO THE WEEK.
ALSO EXTENDED THE LAKE WIND ADVISORY ACROSS PORTIONS OF EAST
TEXAS AND PORTIONS OF NORTHWEST LOUISIANA THROUGH 10 PM TONIGHT.
ON TUESDAY...WITH ENHANCE PRESSURE GRADIENT EXPECTED ACROSS
SOUTHERN ARKANSAS AND NORTHEAST LOUISIANA...WENT AHEAD AND ISSUED
A SECOND LAKE WIND ADVISORY FOR THE AFTERNOON HOURS. /05/
&&
.AVIATION...
VFR CIGS ARE PREVALENT AREAWIDE THIS AFTERNOON...AND SHOULD REMAIN
SO THROUGH EARLY/MID EVENING...BEFORE MVFR CIGS DEVELOP AND SPREAD N
INTO E TX/N LA S OF I-20 BETWEEN 03-06Z...AND INTO EXTREME NE TX/SE
OK/SW AR BETWEEN 06-09Z. CIGS MAY LOWER TO AROUND 1.5KFT OVER NCNTRL
LA/SCNTRL AR...BUT STRONG WINDS 30-50KTS BETWEEN 2.5-5KFT WILL LIMIT
THE LOWERING OF THE STRATUS DURING THE OVERNIGHT HOURS. COULD SEE
SCT CONVECTION DEVELOP LATER THIS AFTERNOON/EVENING OVER EXTREME NE
TX/SE OK/ADJACENT SW AR AND SPREAD NNE...WHICH COULD AFFECT THE TYR
AND TXK TERMINALS IN TIME...BUT WILL AMEND AS NECESSARY. A NE TO SW
LINE OF CONVECTION ONGOING ATTM ACROSS NE OK INTO NCNTRL AND SW TX
WILL CONTINUE TO SLOWLY SHIFT E THIS EVENING...WITH ADDITIONAL
INTENSIFICATION LIKELY AS THEY BEGIN TO ACCELERATE E INTO SE
OK/ECNTRL TX BY 12Z TUESDAY. THUS...CIGS/VSBYS WILL DETERIORATE IN
+TSRA AT TYR AROUND 12Z...GGG AROUND 15-18Z...AND SHV BETWEEN
18-21Z. SCT CONVECTION MAY DEVELOP AHEAD OF THE LINE TUESDAY
AFTERNOON ACROSS SCNTRL AR/NCNTRL LA...ALTHOUGH THE LINE OF +TSRA
SHOULD BECOME STATIONARY TUESDAY AFTERNOON/EVENING OVER EXTREME SE
OK/SW AR/EXTREME E TX/WRN LA...THUS PRODUCING FLOODING RAINFALL. SSE
WINDS 13-18KTS...WITH GUSTS TO 30KTS THIS AFTERNOON...WILL DIMINISH
SLIGHTLY TO 10-15KTS...WITH GUSTS TO 20KTS...AFTER 00Z ESPECIALLY
OVER E TX/NW LA. /15/
&&
.PRELIMINARY POINT TEMPS/POPS...
SHV 65 76 57 69 48 / 50 80 80 70 40
MLU 63 84 63 75 51 / 20 50 50 70 60
DEQ 62 72 52 67 44 / 100 100 70 70 40
TXK 64 75 55 67 48 / 80 80 80 70 40
ELD 62 81 58 71 47 / 40 80 70 70 60
TYR 63 68 49 66 50 / 100 100 50 50 20
GGG 66 74 50 67 48 / 80 100 60 50 20
LFK 66 75 52 67 46 / 50 100 60 50 20
&&
.SHV WATCHES/WARNINGS/ADVISORIES...
AR...LAKE WIND ADVISORY FROM NOON TO 7 PM CDT TUESDAY FOR THE
FOLLOWING ZONES: ARZ071>073.
FLASH FLOOD WATCH FROM TUESDAY AFTERNOON THROUGH WEDNESDAY
MORNING FOR THE FOLLOWING ZONES: ARZ061-071>073.
LAKE WIND ADVISORY UNTIL 7 PM CDT THIS EVENING FOR THE FOLLOWING
ZONES: ARZ050-051-059>061-070>073.
FLASH FLOOD WATCH FROM 7 PM CDT THIS EVENING THROUGH WEDNESDAY
MORNING FOR THE FOLLOWING ZONES: ARZ050-051-059-060-070.
LA...LAKE WIND ADVISORY UNTIL 10 PM CDT THIS EVENING FOR THE
FOLLOWING ZONES: LAZ001.
LAKE WIND ADVISORY FROM NOON TO 7 PM CDT TUESDAY FOR THE
FOLLOWING ZONES: LAZ001>006-010>014-017>022.
FLASH FLOOD WATCH FROM TUESDAY AFTERNOON THROUGH WEDNESDAY
MORNING FOR THE FOLLOWING ZONES: LAZ001>006-010>014-017>022.
LAKE WIND ADVISORY UNTIL 7 PM CDT THIS EVENING FOR THE FOLLOWING
ZONES: LAZ002>006-010>014-017>022.
OK...LAKE WIND ADVISORY UNTIL 7 PM CDT THIS EVENING FOR THE FOLLOWING
ZONES: OKZ077.
FLASH FLOOD WATCH FROM 7 PM CDT THIS EVENING THROUGH WEDNESDAY
MORNING FOR THE FOLLOWING ZONES: OKZ077.
TX...LAKE WIND ADVISORY UNTIL 10 PM CDT THIS EVENING FOR THE
FOLLOWING ZONES:
TXZ096-097-108>112-124>126-136>138-149>153-165>167.
LAKE WIND ADVISORY FROM NOON TO 7 PM CDT TUESDAY FOR THE
FOLLOWING ZONES: TXZ138-151-153-167.
FLASH FLOOD WATCH FROM TUESDAY AFTERNOON THROUGH WEDNESDAY
MORNING FOR THE FOLLOWING ZONES: TXZ152-153-165>167.
FLASH FLOOD WATCH FROM 7 PM CDT THIS EVENING THROUGH WEDNESDAY
MORNING FOR THE FOLLOWING ZONES:
TXZ096-097-108>112-124>126-136>138-149>151.
&&
05/15/15Hazardous weather outlook, Mar 19, 8:12 PM CDT, 27 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE SHREVEPORT LA 812 PM CDT MON MAR 19 2012 LAZ013-014-019>022-201200- JACKSON-OUACHITA-WINN-GRANT-CALDWELL-LA SALLE- 812 PM CDT MON MAR 19 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL LOUISIANA. .DAY ONE...TONIGHT... WIDELY SCATTERED SHOWERS AND THUNDERSTORMS WILL BE POSSIBLE TONIGHT ACROSS PORTIONS OF NORTH CENTRAL LOUISIANA. HOWEVER... NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY... A FLASH FLOOD WATCH IS IN EFFECT FROM TUESDAY AFTERNOON THROUGH WEDNESDAY MORNING. SHOWERS AND THUNDERSTORMS ARE EXPECTED TO INCREASE IN COVERAGE LATE TONIGHT AND INTO TUESDAY MORNING AS A STRONG UPPER LEVEL DISTURBANCE APPROACHES. STRONG WIND SHEAR AND INSTABILITY WILL RESULT IN A THREAT FOR DAMAGING WINDS...ISOLATED TORNADOES...AND EVEN SOME LARGE HAIL FOR TUESDAY AND TUESDAY NIGHT. FLASH FLOODING WILL ALSO BE POSSIBLE BY TUESDAY AFTERNOON AS STORMS CONTINUE TO DEVELOP AND MOVE ACROSS THE SAME AREAS REPEATEDLY. RAINFALL TOTALS THROUGH THURSDAY MORNING OF UP TO 3 INCHES MAY BE POSSIBLE. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED TONIGHT...BUT WILL LIKELY BE NEEDED FOR TUESDAY. ARZ060-061-071>073-LAZ001>006-010>012-017-018-TXZ151>153-165>167- 201200- HEMPSTEAD-NEVADA-LAFAYETTE-COLUMBIA-UNION AR-CADDO-BOSSIER- WEBSTER-CLAIBORNE-LINCOLN-UNION LA-DE SOTO-RED RIVER-BIENVILLE- SABINE LA-NATCHITOCHES-PANOLA-NACOGDOCHES-SHELBY-ANGELINA- SAN AUGUSTINE-SABINE TX- 812 PM CDT MON MAR 19 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL ARKANSAS...SOUTHWEST ARKANSAS...NORTH CENTRAL LOUISIANA... NORTHWEST LOUISIANA...EAST TEXAS AND NORTHEAST TEXAS. .DAY ONE...TONIGHT... A FLASH FLOOD WATCH IS IN EFFECT UNTIL WEDNESDAY MORNING. AN UPPER-LEVEL DISTURBANCE WILL APPROACH THE REGION TONIGHT RESULTING IN AN INCREASE IN SHOWERS AND THUNDERSTORMS. STRONG WIND SHEAR AND INSTABILITY WITH THIS DISTURBANCE WILL RESULT IN AN ELEVATED THREAT FOR DAMAGING WINDS...ISOLATED TORNADOES...AND EVEN SOME LARGE HAIL THIS AFTERNOON AND TONIGHT. FLASH FLOODING WILL ALSO BE POSSIBLE BY TONIGHT...AS STORMS DEVELOP AND MOVE ACROSS THE SAME AREAS REPEATEDLY. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY... THE THREAT FOR SEVERE WEATHER AND FLASH FLOODING WILL CONTINUE THROUGH MOST OF TUESDAY...AS THE UPPER DISTURBANCE PUSHES INTO CENTRAL TEXAS. ONCE AGAIN...DAMAGING WINDS...ISOLATED TORNADOES... AND FLASH FLOODING WILL BE THE MAIN THREATS. RAINFALL AMOUNTS RANGING FROM 5 TO 10 INCHES MAY BE POSSIBLE. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL LIKELY BE NEEDED TONIGHT. ARZ050-051-059-070-OKZ077-TXZ096-097-108>112-124>126-136>138-149- 150-201200- SEVIER-HOWARD-LITTLE RIVER-MILLER-MCCURTAIN-RED RIVER-BOWIE- FRANKLIN-TITUS-CAMP-MORRIS-CASS-WOOD-UPSHUR-MARION-SMITH-GREGG- HARRISON-CHEROKEE-RUSK- 812 PM CDT MON MAR 19 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST ARKANSAS...SOUTHEAST OKLAHOMA AND NORTHEAST TEXAS. .DAY ONE...TONIGHT... A TORNADO WATCH IS IN EFFECT UNTIL 2 AM CDT TUESDAY MORNING. A FLASH FLOOD WATCH IS IN EFFECT THROUGH WEDNESDAY MORNING. SHOWERS AND THUNDERSTORMS WILL INCREASE IN COVERAGE TONIGHT AHEAD OF AN APPROACHING UPPER LEVEL DISTURBANCE. STRONG WIND SHEAR AND INSTABILITY WITH THIS DISTURBANCE WILL RESULT IN AN ELEVATED THREAT FOR DAMAGING WINDS...ISOLATED TORNADOES...AND LARGE HAIL. FLASH FLOODING WILL ALSO BE POSSIBLE BY TONIGHT...AS STORMS DEVELOP AND MOVE ACROSS THE SAME AREAS REPEATEDLY. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY... THE THREAT FOR SEVERE WEATHER AND FLASH FLOODING WILL CONTINUE THROUGH MOST OF TUESDAY...AS THE UPPER DISTURBANCE PUSHES INTO CENTRAL TEXAS. ONCE AGAIN...DAMAGING WINDS...ISOLATED TORNADOES... AND FLASH FLOODING WILL BE THE MAIN THREATS. RAINFALL AMOUNTS RANGING FROM 5 TO 10 INCHES MAY BE POSSIBLE. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS EXPECTED TONIGHT. 09
The office that day
Everything else NWS Shreveport, LA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 19, 8:24 PM CDT | River Flood Warning | SHV | Bowie, Cass, Morris | 11 days |
| Mar 19, 8:30 PM CDT | River Flood Warning | SHV | Bowie, Red River | 4 days |
| Mar 19, 8:36 PM CDT | River Flood Warning | SHV | Cass, Harrison, Marion | 6 days |
| Mar 19, 8:38 PM CDT | River Flood Warning | SHV | Cass, Marion | 61 hr |
| Mar 20, 12:41 AM CDT | Severe Thunderstorm Warning | SHV | Camp, Franklin, Red River, Smith, Titus, Upshur and 1 more | 49 min |
| Mar 20, 2:36 AM CDT | Areal Flood Advisory | SHV | Wood | 114 min |
| Mar 20, 4:35 AM CDT | Areal Flood Advisory | SHV | Camp, Franklin, Titus | 55 min |
| Mar 20, 5:03 AM CDT | Flash Flood Warning | SHV | Smith, Upshur, Wood | 3 hr |
| Mar 20, 6:18 AM CDT | River Flood Warning | SHV | Smith, Wood | 7 days |
| Mar 20, 6:20 AM CDT | River Flood Warning | SHV | Wood | 51 hr |
| Mar 20, 7:31 AM CDT | Flash Flood Warning | SHV | Camp, Franklin, Red River, Titus | 4 hr |
| Mar 20, 7:57 AM CDT | Flash Flood Warning | SHV | Smith, Upshur, Wood | 3 hr |
| Mar 20, 8:32 AM CDT | River Flood Warning | SHV | Smith, Upshur, Wood | 9 days |
| Mar 20, 8:32 AM CDT | River Flood Warning | SHV | Gregg, Smith, Upshur, Wood | 12 days |
| Mar 20, 8:32 AM CDT | River Flood Warning | SHV | Gregg, Rusk | 46 hr |
| Mar 20, 8:32 AM CDT | River Flood Warning | SHV | Gregg, Harrison, Panola, Rusk | 55 hr |
| Mar 20, 8:33 AM CDT | River Flood Warning | SHV | Gregg | 69 hr |
| Mar 20, 8:36 AM CDT | River Flood Warning | SHV | Upshur, Wood | 4 days |
| Mar 20, 8:38 AM CDT | River Flood Warning | SHV | Angelina, Cherokee, Nacogdoches | 6 days |
| Mar 20, 8:39 AM CDT | River Flood Warning | SHV | Angelina, Houston, Polk, Trinity, Tyler | 4 days |
| Mar 20, 8:40 AM CDT | River Flood Warning | SHV | Nacogdoches, Panola, Rusk, San Augustine, Shelby | 4 days |
| Mar 20, 9:41 AM CDT | Areal Flood Advisory | SHV | Cherokee, Smith | 2 hr |
| Mar 20, 10:36 AM CDT | Flash Flood Warning | SHV | Cherokee | 4 hr |
| Mar 20, 11:26 AM CDT | Flash Flood Warning | SHV | Gregg, Harrison, Rusk, Smith, Upshur, Wood | 4 hr |
| Mar 20, 11:35 AM CDT | Severe Thunderstorm Warning | SHV | Sabine | 55 min |
| Mar 20, 11:42 AM CDT | Flash Flood Warning | SHV | Bowie, Camp, Cass, Franklin, Marion, Morris and 3 more | 4 hr |
Nearby
River Flood Warnings in Texas, 2012Every river flood warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.